# SDR ASAA2021032834449

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 48,273 hours, 14,331 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC15611
- Condition: Leaking
- Location: Nr 2 Fuel Flow
- Part time: 48,273 hours, 14,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FUEL FLOW TRANSMITTER LEAKING. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FUEL FLOW TRANSMITTER REF. AMM 73-31-01. PERFORMED TEST-3A AND TEST-13, LEAK CKS GOOD. NO FAULT O EEC BITE CK.
